A Caltech Library Service

The 2-fusion system of an almost simple group

Aschbacher, Michael (2020) The 2-fusion system of an almost simple group. Journal of Algebra, 561 . pp. 5-16. ISSN 0021-8693. doi:10.1016/j.jalgebra.2019.08.017.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


We show that, under suitable local constraints, the 2-fusion system of an almost simple finite group is almost simple.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 2019 Elsevier Inc. Received 11 February 2019, Available online 22 August 2019. This work was partially supported by DMS NSF-1265587 and DMS NSF-1601063.
Funding AgencyGrant Number
Subject Keywords:Finite groups; Fusion systems
Record Number:CaltechAUTHORS:20190822-100100397
Persistent URL:
Official Citation:Michael Aschbacher, The 2-fusion system of an almost simple group, Journal of Algebra, Volume 561, 2020, Pages 5-16, ISSN 0021-8693, (
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:98102
Deposited By: Tony Diaz
Deposited On:22 Aug 2019 17:14
Last Modified:16 Nov 2021 17:36

Repository Staff Only: item control page